Alert archive / Oklahoma / Flood Watches in 2012
Flood Watch 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flood watch at Jan 24, 2012, 12:30 PM CST for 4 counties in Arkansas; 9 counties in Oklahoma. It took effect at Jan 25, 2012, 12:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2012, 12:30 PM CST (18:30 UTC)
- In effect from
- Jan 25, 2012, 12:00 AM CST
- Expired
- Jan 25, 2012, 3:57 PM CST
- In force
- 16 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2376 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812 WGUS64 KTSA 241830 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1230 PM CST TUE JAN 24 2012 ...HEAVY RAIN POTENTIAL OVER SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS TONIGHT THROUGH WEDNESDAY... THE HEAVIER RAINFALL MAY RESULT IN CREEKS AND STREAMS TO RISE AND POTENTIALLY FLOOD. ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-250230- /O.NEW.KTSA.FA.A.0001.120125T0600Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1230 PM CST TUE JAN 24 2012 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH...MUSKOGEE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON * A STRONG UPPER LEVEL SYSTEM CURRENTLY OVER FAR SOUTHERN NEW MEXICO WILL CONTINUE TO MOVE SLOWLY EAST ACROSS TEXAS THROUGH WEDNESDAY. AS THIS OCCURS...MOISTURE AND LIFT FROM THIS SYSTEM WILL INCREASE AND LEAD TO THE DEVELOPMENT OF WIDESPREAD RAINFALL BEGINNING TONIGHT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THROUGH WEDNESDAY...RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH THE POTENTIAL FOR ISOLATED HIGHER AMOUNTS...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. && $$
5 follow-up statements
462 WGUS64 KTSA 250158 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 758 PM CST TUE JAN 24 2012 ...HEAVY RAIN POTENTIAL OVER SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS TONIGHT THROUGH WEDNESDAY... ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-251000- /O.CON.KTSA.FA.A.0001.120125T0600Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 758 PM CST TUE JAN 24 2012 ...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * FROM MIDNIGHT CST TONIGHT THROUGH WEDNESDAY AFTERNOON * A STRONG UPPER LEVEL SYSTEM CURRENTLY OVER WEST TEXAS WILL CONTINUE TO MOVE SLOWLY EASTWARD THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS HAVE MOVED INTO PARTS OF EASTERN OKLAHOMA AHEAD OF THE SYSTEM EARLY THIS EVENING...AND ADDITIONAL DEVELOPMENT IS EXPECTED TONIGHT AND INTO WEDNESDAY. RAINFALL WILL BE HEAVY AT TIMES ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHICH COULD LEAD TO LOCALIZED FLOODING. THROUGH WEDNESDAY AFTERNOON... RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS UP TO 6 INCHES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. * HEAVY RAIN MAY FLOOD ROADWAYS AND RESULT IN RISES IN AREA CREEKS AND STREAMS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. && $$
155 WGUS64 KTSA 250955 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 355 AM CST WED JAN 25 2012 ...HEAVY RAIN POTENTIAL OVER SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS TONIGHT THROUGH WEDNESDAY... ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-251800- /O.CON.KTSA.FA.A.0001.000000T0000Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 355 AM CST WED JAN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * THROUGH THIS AFTERNOON * A STRONG UPPER LEVEL SYSTEM CURRENTLY OVER WEST TEXAS WILL CONTINUE TO MOVE SLOWLY EASTWARD TODAY. WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY AND WILL BE HEAVY AT TIMES. 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF THE WATCH AREA...AND ANOTHER 1 TO 2 INCHES ARE LIKELY THROUGH THIS AFTERNOON. LOCAL STORM TOTAL RAINFALL OF UP TO 6 INCHES MAY OCCUR...ESPECIALLY OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. PERIODS OF RAIN WILL CONTINUE THROUGH EARLY THURSDAY...THOUGH ADDITIONAL AMOUNTS TONIGHT AND THURSDAY ARE EXPECTED TO BE CONSIDERABLY LESS. * HEAVY RAIN MAY FLOOD ROADWAYS AND RESULT IN RISES IN AREA CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. && $$
713 WGUS64 KTSA 251728 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1128 AM CST WED JAN 25 2012 ...HEAVY RAIN POTENTIAL OVER SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS TONIGHT THROUGH WEDNESDAY... ARZ001-002-010-011-019-020-029-OKZ049-053-068>076-260000- /O.CON.KTSA.FA.A.0001.000000T0000Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1128 AM CST WED JAN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... MUSKOGEE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * UNTIL 6 PM CST THIS EVENING * A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE SLOWLY EASTWARD TODAY. WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY AND WILL BE HEAVY AT TIMES. 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF THE WATCH AREA... AND ANOTHER 1 TO 2 INCHES WILL BE LIKELY THROUGH THIS AFTERNOON. LOCAL STORM TOTAL RAINFALL OF UP TO 6 INCHES MAY OCCUR... ESPECIALLY OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. PERIODS OF RAIN WILL CONTINUE THROUGH EARLY THURSDAY... ALTHOUGH ADDITIONAL AMOUNTS TONIGHT AND THURSDAY ARE EXPECTED TO BE CONSIDERABLY LESS. * HEAVY RAIN MAY FLOOD ROADWAYS AND RESULT IN RISES IN AREA CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. && $$
646 WGUS64 KTSA 251916 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 116 PM CST WED JAN 25 2012 ...HEAVY RAIN POTENTIAL OVER SOUTHEAST OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS TONIGHT THROUGH WEDNESDAY... ARZ001-OKZ068>071-252030- /O.CAN.KTSA.FA.A.0001.000000T0000Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...TAHLEQUAH... STILWELL...MUSKOGEE...EUFAULA 116 PM CST WED JAN 25 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. RAINFALL HAS MOVED EAST OF THE AREA. $$ ARZ002-010-011-019-020-029-OKZ049-053-072>076-260000- /O.CON.KTSA.FA.A.0001.000000T0000Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK... CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 116 PM CST WED JAN 25 2012 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...CHOCTAW... HASKELL...LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. * UNTIL 6 PM CST THIS EVENING * A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE SLOWLY EASTWARD TODAY. WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY AND WILL BE HEAVY AT TIMES. 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF THE WATCH AREA... AND ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH THIS AFTERNOON. LOCAL STORM TOTAL RAINFALL OF UP TO 6 INCHES MAY OCCUR... ESPECIALLY OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. PERIODS OF RAIN WILL CONTINUE THROUGH EARLY THURSDAY... ALTHOUGH ADDITIONAL AMOUNTS TONIGHT AND THURSDAY ARE EXPECTED TO BE CONSIDERABLY LESS. * HEAVY RAIN MAY FLOOD ROADWAYS AND RESULT IN RISES IN AREA CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. && $$
826 WGUS64 KTSA 252157 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 357 PM CST WED JAN 25 2012 ...HEAVY RAIN HAS ENDED IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... .HEAVY RAIN HAS MOVED OUT OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DURING THE AFTERNOON. ARZ002-010-011-019-020-029-OKZ049-053-072>076-252300- /O.CAN.KTSA.FA.A.0001.000000T0000Z-120126T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...VAN BUREN...OZARK... CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...HUGO...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 357 PM CST WED JAN 25 2012 ...FLOOD WATCH IS CANCELLED... THE AREAL FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS BEEN CANCELLED. THREE TO FIVE INCHES OF RAIN FELL OVERNIGHT AND THIS MORNING SOUTH OF THE CANADIAN RIVER IN SOUTHEAST OKLAHOMA AND ADJACENT AREAS OF WEST CENTRAL ARKANSAS. SOME FLOOD WARNINGS REMAIN IN EFFECT IN THAT AREA FOR PONDING WATER. RUNOFF FROM THE RAINFALL ALSO HAS PROMPTED FLOOD WARNINGS FOR THE POTEAU RIVER IN LEFLORE COUNTY AND KIAMICHI RIVER IN PUSHMATAHA COUNTY. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flood watch went out at Jan 24, 11:22 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 24, 11:22 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1122 AM CST TUE JAN 24 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 18Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES OVER THE NEXT 6 TO 8 HOURS. WIDESPREAD RAINFALL WILL MOVE INTO THE REGION FROM THE SOUTHWEST THIS EVENING. MVFR CONDITIONS SHOULD PREVAIL AFTER THE RAIN STARTS... WITH CONDITIONS WORSENING TO IFR EARLY WEDNESDAY AT MANY SITES. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE OVERNIGHT AT KMLC AND KFSM. && .PREV DISCUSSION... /ISSUED 1032 AM CST TUE JAN 24 2012/ ..UPDATE... DISCUSSION... THICK HIGH CLOUDS HAVE SUCCESSFULLY AVOIDED THE AREA THIS MORNING. SATELLITE IMAGES INDICATE CLOSE TO FULL SUN WILL CONTINUE INTO AT LEAST EARLY AFTERNOON. THIS SHOULD ALLOW TEMPERATURES TO EASILY REACH FORECAST MAXIMUMS TODAY. SOUTHEAST WINDS HAVE REMAINED FAIRLY LIGHT THUS FAR... BUT ARE EXPECTED TO INCREASE ACROSS THE AREA OVER THE NEXT COUPLE OF HOURS. GUSTS UP TO 20-25 MPH WILL BE POSSIBLE DURING THE AFTERNOON. THE CURRENT FORECAST IS ON TRACK AND WILL NOT BE UPDATED THIS MORNING. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jan 24, 5:01 AM CST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 AM CST TUE JAN 24 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 501 AM CST TUE JAN 24 2012 ...LOCALLY HEAVY RAIN POSSIBLE TONIGHT INTO WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...LATE EVENING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...LATE EVENING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE EVENING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...THIS EVENING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATE THIS AFTERNOON AND INTO TONIGHT AS GULF MOISTURE SURGES BACK INTO THE AREA AND AS AN UPPER LEVEL LOW MOVES OUT OF THE SOUTHWEST UNITED STATES INTO WESTERN TEXAS. RAINFALL TOTALS THROUGH TONIGHT ARE EXPECTED TO RANGE FROM AROUND ONE-QUARTER INCH TO AROUND AN INCH AND A HALF WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE HEAVIEST RAINFALL AMOUNTS ARE EXPECTED TO BE ACROSS SOUTHEAST OKLAHOMA. THESE HEAVY RAINS MAY CAUSE FLOODING OF LOW LYING AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...WINTER WEATHER POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH ON WEDNESDAY AS THE UPPER LEVEL LOW MOVES EAST ACROSS TEXAS. AGAIN THE HEAVIEST RAINFALL AMOUNTS WILL BE ACROSS SOUTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS WHERE AN ADDITIONAL ONE-HALF TO ONE AND A HALF INCHES OF RAIN WILL BE POSSIBLE. THE RAIN WILL END ON THURSDAY AS THE UPPER LEVEL LOW MOVES EAST OF THE AREA. THERE IS A SLIGHT CHANCE OF A RAIN/SNOW MIX FRIDAY NIGHT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS IN THE WAKE OF A COLD FRONT AS AN UPPER LEVEL DISTURBANCE SWEEPS ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Flood Watches in Oklahoma, 2012Flood Watches in Arkansas, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.